# SDR UPS07850633

- Difficulty date: August 16, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 5615530183SAAU
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 ATTACH ANGLE CORRODED AT RIGHT END OF CENTER J-BEAM ON STA 8 BULKHEAD IN A/C COMPARTMENT.  REMOVED, FABRICATED AND INSTALLED A/C COMPARTMENT RIGHT CENTER J-BEAM ATTACH ANGLE ON STA 8 BULKHEAD IAW SRM 51-01-21, SRM 51-1-8, SRM 53-2-0 FIG 1F AND DWG 5615530.
